I am on my second pack of birth control pills after being on the Mirena for nearly a year. I had several problems with the IUD so I had it removed. I started taking my BC that following sunday and have missed a few pills here and there, Ive never taken pills so I wasnt aware that you could "catch up" However 2 or 3 weeks after my mirena removal. My fiance and I had intercourse and he did in fact finish inside me probably 3 times since. I started my period that pack. Maybe a week or so after that (not during the white pills, but maybe a week before the white pills, still on the blue. I continued to take the pack as normal. This next pack I am almost done with and "late" according to my last cycle , however i am not to my "placebo" pills quite yet. Lately I have been VERY tired even with plenty of rest, and even nauseated on some days. Last night after intercourse I became extremely light headed, hot, with some cramps and nausea. Took some Tylenol and the cramping subsided. Woke up again slightly nauseated, it comes and goes as of right now, i am slightly nauseated. Took a Ptest on 12/31 and was Negative, Since those symptoms have increased and worried i could be pregnant. Should i let the BC take course? or take another test? or What are the chances of me even being pregnant and this all in my head?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.